Advances in Differential Equations

$BMO$ estimates for nonvariational operators with discontinuous coefficients structured on Hörmander's vector fields on Carnot groups

Marco Bramanti and Maria Stella Fanciullo

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the class of operators \[ Lu=\sum_{i,j=1}^{q}a_{ij}(x)X_{i}X_{j}u, \] where $X_{1},X_{2},\dots,X_{q}$ are homogeneous left-invariant Hörmander's vector fields on $\mathbb{R}^{N}$ with respect to a structure of Carnot group, $q\leq N,$ the matrix $\{ a_{ij}\} $ is symmetric and uniformly positive on $\mathbb{R}^{q},$ the coefficients $a_{ij} $ belong to $L^{\infty}\cap VLMO_{loc}( \Omega) $ ("vanishing logarithmic mean oscillation") with respect to the distance induced by the vector fields (in particular, they can be discontinuous), and $\Omega$ is a bounded domain of $\mathbb{R}^{N}$. We prove local estimates in $BMO_{loc}\cap L^{p}$ of the following kind: \begin{align*} & \Vert X_{i}X_{j}u\Vert _{BMO_{loc}^{p}( \Omega^{\prime }) }+\Vert X_{i}u\Vert _{BMO_{loc}^{p}( \Omega ^{\prime}) } \\ & \leq c\big\{ \Vert Lu\Vert _{BMO_{loc}^{p}( \Omega) }+\Vert u\Vert _{BMO_{loc}^{p}( \Omega) }\big\} \end{align*} for any $\Omega^{\prime}\Subset\Omega$, $1 < p < \infty$. Even in the uniformly elliptic case $X_{i}=\partial_{x_{i}}$, $q=N$ our estimates improve the known results.

Article information

Source
Adv. Differential Equations Volume 18, Number 9/10 (2013), 955-1004.

Dates
First available in Project Euclid: 2 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1372777765

Mathematical Reviews number (MathSciNet)
MR3100057

Subjects
Primary: 35B45: A priori estimates 35H10: Hypoelliptic equations 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.) 43A80: Analysis on other specific Lie groups [See also 22Exx]

Citation

Bramanti, Marco; Fanciullo, Maria Stella. $BMO$ estimates for nonvariational operators with discontinuous coefficients structured on Hörmander's vector fields on Carnot groups. Adv. Differential Equations 18 (2013), no. 9/10, 955--1004. https://projecteuclid.org/euclid.ade/1372777765.


Export citation